# SDR 96ZZZX755

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190DA
- Make and model: Lear 35A
- Aircraft serial: 156
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor Assy
- Part number: 15838162
- Condition: Failed
- Location: Dc Generator
- Component: 30B10719A
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DC GENERATOR SOLD AS OVERHAULED EXCHANGE UNIT.  FAILED IN-FLIGHT.  BEARINGS DID NOT FAIL.  SUSPECT THE ROTOR ASSY RETAINING BAND/BANDS SEPARATED CAUSING SEVERE DAMAGE TO THE GENERATOR SUB-ASSEMBLIES.  FUTURE OVERHAULS/REPAIRS WILL REQUIRE 10X MAG AND PROBE INSPECTION TO ENSURE INTEGRITY OF SPOT WELDS.
